MathSciNet Relay Station
MathSciNet bibliographic data
MR1136601 58F21 (34C05)
Mourtada, Abderaouf Cyclicité finie des polycycles hyperboliques de champs de vecteurs du plan. Algorithme de finitude. (French) [Finite cyclicity of hyperbolic polycycles of planar vector fields. Finiteness algorithm] Ann. Inst. Fourier (Grenoble) 41 (1991), no. 3, 719–753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement